Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 613-616
http://dx.doi.org/10.1155/S0161171294000876

CR-hypersurfaces of complex projective space

Mathematics Department, College of Science, King Saud University, P. O. Box 2455, Riyadh 11451, Saudi Arabia

Received 17 December 1991

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Bashir, “ -hypersurfaces of complex projective space,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 613-616, 1994. https://doi.org/10.1155/S0161171294000876.